Confused By Side Effects?
Good afternoon I have been suffering from TB for 3 weeks. I take RIFAMPICIN medicine. I want to ask why every time I take medication for side effects, then it feels like a sore throat, nausea, hot body, dizziness, headache, and appetite drops once, why?
Thank you for asking HealthReplies.com.
Consumption of anti-TB drugs (OAT) in most people can indeed cause side effects as you experience, namely:
Mild side effects, for example dizziness, headache, nausea, sore throat, diarrhea, tingling, bone and muscle pain, decreased appetite, reddened urine, fever, skin rash Severe side effects, for example shortness of breath, chest pain, palpitations, weakness , prolonged lethargy, hearing loss, yellow eyes and skin, psychosis, neurological disorders, etc. Not only rifampicin, various other types of OAT can also trigger your complaints. Besides mother, your complaints can also be triggered by other factors that are not directly related to the OAT you consume, for example due to tonsillopharyngitis, dyspepsia, viral or other bacterial infections, psychosomatic disorders, malignancies around the gastrointestinal tract or airway, allergies, and so on.
Therefore, you can check yourself directly to the doctor or a specialist in internal medicine. Bring along the drugs that you are currently taking, then show the doctor to be evaluated, whether your complaint is purely due to side effects of the drug, or whether there are other causes. If it is purely due to medication, the doctor can first do the drug challenge-rechallenge to find out exactly which drug is causing your complaint, and what is the best course of treatment, whether it needs to be stopped, replaced, added with other drugs while continuing administration.
For now, so that your condition improves, you can first do the following steps:
Take medicine at night to minimize symptoms of indigestion, including bitter in the throat, nausea, and decreased appetite. Eat regularly, small to medium portions, but often Vary your diet, don't eat foods that are too acidic, fatty and excess oily. , spicy Do not over-drink caffeinated drinks, including tea, coffee, and soft drinks Stay away from alcohol Sleep regularly Diligently also exercise 1 to 2 times a day Stay away from excessive stress Do not carelessly take other medications, especially stopping or adding OAT consumption without consulting first Hope you help the doctor ..